# SDR UIEA2020091421917

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,871 hours, 21,381 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 80217012
- Part serial: 9906214
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE PRV STATUS MESSAGE, INOPERABLE OPEN, APU AIR SOURCE DOR ADP.  RT THRUST REVERSOR LOCKED OUT, REF MDDR 133767.  RT PRV FAULTS ON AIR SUP BITE AT BLOCK 42 AT FIM 36-10 FT 847.  TRANSFERRED TO MDDR NR 133767, PER MEL 36-11-08-01-01A, CAT C, DUE 12 SEP 2020.  FAN AIR MOD VALVE LOCKED IN INTERMEDIATE POSITION.  DISPATCH NOTIFIED, BR DATA-MCE-BOGUS="1".  REMOVED AND REPLACED RT ENGINE PRV VALVE.  FAULT CLEARED, LEAK CHECK GOOD, REF AMM 36-11-18/401, MEL 36-11-08-01-01A PROCEDURES REVERSED.  PLACARDS REMOVED.  THIS CLEARS DMI 133767.
